Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 93, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 3, 2025, 4:48 PM CDT for Hardin County, Tennessee; Alcorn County, Tishomingo County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 4:48 PM CDT (21:48 UTC)
- Expired
- Apr 3, 2025, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alcorn County, MS, Tishomingo County, MS, Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 121 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:51 PM CDT | HAIL 2 | 7 Wsw Pineflat, MS | 2 inch hail reported east of Corinth. |
| Apr 3, 5:01 PM CDT | TSTM WND DMG | 2 Nw Pickwick Dam, TN | Multiple homes with roof damage on Arnold Lane. |
| Apr 3, 5:09 PM CDT | TSTM WND DMG | Walnut Grove, TN | multiple trees down on Morris Road in Walnut Grove. This area was under a tornado warning at this time as well so may need to further evaluate. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
559
WFUS54 KMEG 032148
TORMEG
MSC003-141-TNC071-032230-
/O.NEW.KMEG.TO.W.0093.250403T2148Z-250403T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
448 PM CDT Thu Apr 3 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Tishomingo County in northeastern Mississippi...
Northeastern Alcorn County in northeastern Mississippi...
Southern Hardin County in west Tennessee...
* Until 530 PM CDT.
* At 448 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glen, or 8 miles east of Corinth, moving east at
60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Counce, Lowryville, Walnut Grove, Damon, Doskie, J P Coleman State
Park, Pickwick Dam, Strickland, Pineflat, Pollards Mill, Bruton
Branch, Pickwick Landing State Park, Glen, Center Star, Kendrick,
Winn Springs, Farmington, Red Sulphur Springs, Southside, and
Burnsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3488 8810
3483 8844 3496 8848 3499 8838 3503 8838
3522 8798 3501 8798
TIME...MOT...LOC 2148Z 251DEG 50KT 3492 8836
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MJ3 follow-up statements
178
WWUS54 KMEG 032159
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
459 PM CDT Thu Apr 3 2025
MSC003-032208-
/O.CAN.KMEG.TO.W.0093.000000T0000Z-250403T2230Z/
Alcorn MS-
459 PM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTHEASTERN ALCORN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Mississippi...and west Tennessee.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3488 8830
3499 8836 3522 8798 3501 8798
TIME...MOT...LOC 2158Z 251DEG 50KT 3497 8819
$$
MSC141-TNC071-032230-
/O.CON.KMEG.TO.W.0093.000000T0000Z-250403T2230Z/
Tishomingo MS-Hardin TN-
459 PM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHERN
TISHOMINGO AND SOUTHEASTERN HARDIN COUNTIES...
At 458 PM CDT, a severe thunderstorm capable of producing a tornado
was located over J P Coleman State Park, moving east at 60 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Counce, Lowryville, Walnut Grove, Doskie, J P Coleman State Park,
Pickwick Dam, Pineflat, Pollards Mill, Bruton Branch, Pickwick
Landing State Park, Center Star, Winn Springs, and Red Sulphur
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3488 8830
3499 8836 3522 8798 3501 8798
TIME...MOT...LOC 2158Z 251DEG 50KT 3497 8819
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MJ785
WWUS54 KMEG 032209
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
509 PM CDT Thu Apr 3 2025
MSC141-032218-
/O.CAN.KMEG.TO.W.0093.000000T0000Z-250403T2230Z/
Tishomingo MS-
509 PM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTHERN TISHOMINGO COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for west
Tennessee.
&&
LAT...LON 3502 8821 3505 8825 3522 8798 3501 8798
3501 8820
TIME...MOT...LOC 2208Z 229DEG 44KT 3507 8810
$$
TNC071-032230-
/O.CON.KMEG.TO.W.0093.000000T0000Z-250403T2230Z/
Hardin TN-
509 PM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN HARDIN COUNTY...
At 508 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walnut Grove, or 7 miles east of Pickwick Landing
State Park, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lowryville, Center Star, Walnut Grove, Pickwick Dam, Pollards Mill,
Bruton Branch, and Pickwick Landing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3502 8821 3505 8825 3522 8798 3501 8798
3501 8820
TIME...MOT...LOC 2208Z 229DEG 44KT 3507 8810
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
PWB405
WWUS54 KMEG 032221
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
521 PM CDT Thu Apr 3 2025
TNC071-032231-
/O.EXP.KMEG.TO.W.0093.000000T0000Z-250403T2230Z/
Hardin TN-
521 PM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN HARDIN COUNTY WILL EXPIRE AT
530 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for west
Tennessee.
&&
LAT...LON 3502 8821 3505 8825 3522 8798 3501 8798
3501 8820
TIME...MOT...LOC 2221Z 251DEG 50KT 3512 8791
$$
PWBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 4:36 PM CDT, 12 minutes earlier. Its key messages:
- Updated at 400 PM CDT Thu Apr 3 2025 -Severe storms and flooding rainfall are expected to continue through Saturday. -An Enhanced Risk of severe weather is in effect Tonight through Saturday. -A High Risk of excessive rainfall is in effect tonight through Saturday. -Total rainfall amounts through Sunday could exceed 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 3, 4:36 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
436 PM CDT Thu Apr 3 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 400 PM CDT Thu Apr 3 2025
-Severe storms and flooding rainfall are expected to continue
through Saturday.
-An Enhanced Risk of severe weather is in effect Tonight through
Saturday.
-A High Risk of excessive rainfall is in effect tonight through
Saturday.
-Total rainfall amounts through Sunday could exceed 10 to 15 inch
range along and north of I-40. This is not your average flood
risk. Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Wednesday)
Issued at 400 PM CDT Thu Apr 3 2025
...A multi-day severe weather outbreak and generational flooding
continues...
Mainly elevated thunderstorms have occurred this afternoon on
the cool side of a quasi-stationary front. The latest surface
analysis places the aforementioned boundary from just north of the
ArkLaMiss extending northeast through Oxford, MS and into
Savannah, Tennessee. Along and south of the boundary is where an
all-hazards threat will continue through late this evening. The
warm sector is characterized by a tight gradient of 1500-2500
J/kg of MLCAPE, 60 to 65 knots of bulk shear, and effective SRH
of 200 to 400 m2/s2. Any storms that form in the area, will have
to the ability to quickly grow upscale and produce all hazards. A
couple of strong (EF-2+) tornadoes are possible, as is large hail
(>2 inches). Along and north of the boundary, a large hail and
damaging wind threat will exist, as LCLs are a bit higher and
storms will be mostly elevated.
The main threat today still remains flash flooding, as multiple
waves of training thunderstorms continue to pivot NE across west
Tennessee. Most of west Tennessee, received 5 to 7 inches of
rainfall over the past 24 hours, 5 to 10 inches forecast across
portions of west Tennessee. South of I-40, rainfall totals will
range from 3 to 7 inches.
We may see a notable break in the severe weather and flooding
threat on Friday morning and afternoon. Upper level heights will
build ahead of a deepening trough near the ArkLaTex. This will
help lift the front north of the area tomorrow afternoon. Hi-res
models are only generating isolated to scattered modest coverage
of showers and thunderstorms tomorrow afternoon. However, if any
storms can reach their convective temperature, severe
thunderstorms will be possible. Large hail, damaging winds, and
tornadoes are the main threats. The highest threat of severe
weather will be situated along the front, where a surface low is
progged to ride along it tomorrow night.
The front is expected to push slightly north and east as it
stalls near the I-40 corridor early Saturday. A robust shortwave
will eject on Saturday and generate significant lift across the
region. Multiple waves of very heavy rainfall will fall along and
near the front and increase the flood threat considerably. A high
risk (4/4) of flash flooding is in effect. All types of flooding
are possible with flash flooding as the most life-threatening type
on Saturday. The most significant flooding impacts of the week
will likely occur on Saturday. There is a high chance of
significant river flooding, washed-out roadways, and even water
rescues.
We will finally see a break late Sunday through the middle of next
week as surface high pressure builds into the region.
AC3
&&
.AVIATION...
(18Z TAFS)
Issued at 1244 PM CDT Thu Apr 3 2025
Showers and thunderstorms will continue through most of the TAF
cycle at MEM, MKL, and JBR with only scattered thunderstorms at TUP
this afternoon and evening. MVFR and occasional IFR conditions will
occur in heavier showers and thunderstorms. Prevailing winds will
be 10-15kt gusts 20-25kt from the NE at MEM, MKL, and JBR north
of a stationary boundary veering to the S as the boundary moves
northward Friday.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...AC3
AVIATION...SWCIn the hours before
Local storm report, Apr 3, 3:42 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
342 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Flash Flood Tunica 34.69N 90.38W
04/03/2025 Tunica MS Trained Spotter
Parts of Route 61 in Tunica is flooded.
&&
ASSpecial weather statement, Apr 3, 3:44 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
344 PM CDT Thu Apr 3 2025
MSZ003>005-TNZ090-091-032115-
Tippah MS-Benton MS-Alcorn MS-Hardeman TN-McNairy TN-
344 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TIPPAH...NORTHERN
BENTON...NORTHWESTERN ALCORN...SOUTHERN HARDEMAN AND SOUTHWESTERN
MCNAIRY COUNTIES THROUGH 415 PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canaan, or 17 miles northwest of Ripley, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rogers Springs, Canaan, Saulsbury, Chalybeate, Snow Lake Shores,
Brody, Pocahontas, Lisbon, New Canaan, Lacy, Essary Springs,
Brownfield, Walnut, Michigan City, Lone Pine, Hebron, Hamilton,
Middleton, Big Hill Pond State Park, and Tiplersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3492 8872 3475 8930 3498 8930 3500 8927
3499 8920 3503 8920 3525 8873
TIME...MOT...LOC 2044Z 245DEG 43KT 3492 8914
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MJSpecial weather statement, Apr 3, 3:47 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Memphis TN
347 PM CDT Thu Apr 3 2025
TNZ052>054-090-032115-
Hardeman TN-Henderson TN-Chester TN-Madison TN-
347 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HENDERSON...
NORTHEASTERN HARDEMAN...SOUTHEASTERN MADISON AND CHESTER COUNTIES
THROUGH 415 PM CDT...
At 346 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chickasaw State Forest, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pinson, Bemis, Beech Bluff, Madison Hall, Chickasaw State Forest,
Uptonville, Silerton, Teague, Maple Grove, Cabo, Middle Fork, East
Union, Pinson Mounds State Archaeological Park, Jacks Creek, Malesus,
Claybrook, Medon, Parkburg, Huron, and Russell Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for west
Tennessee.
&&
LAT...LON 3530 8895 3546 8901 3575 8864 3543 8838
TIME...MOT...LOC 2046Z 246DEG 39KT 3540 8892
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JABSpecial weather statement, Apr 3, 3:51 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Memphis TN
351 PM CDT Thu Apr 3 2025
MSZ001-002-008-012-032115-
Marshall MS-DeSoto MS-Panola MS-Tate MS-
351 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DESOTO...
SOUTHWESTERN MARSHALL...TATE AND NORTHERN PANOLA COUNTIES THROUGH 415
PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Grove, or 12 miles southwest of Senatobia, moving northeast
at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Barr, Wakefield, Cockrum, Aiken, Crossroad, Tyro, Senatobia, Como,
Chulahoma, Glenville, Pleasant Grove, Coldwater, Poagville, Horatio,
Cypress Corner, Bluff, Looxahoma, Sardis, Lurline, and Alphaba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Mississippi.
&&
LAT...LON 3443 9020 3448 9020 3488 8978 3461 8952
3455 8964 3455 8972 3452 8972 3433 9011
TIME...MOT...LOC 2050Z 226DEG 46KT 3446 9009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MJLocal storm report, Apr 3, 3:54 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
354 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM Flash Flood 3 ESE Whitehaven 35.01N 89.99W
04/03/2025 Shelby TN Amateur Radio
Road flooded at the intersection of East
Holmes Road and Airways Blvd.
&&
ASLocal storm report, Apr 3, 4:27 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
427 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 2 SSW Harmontown 34.51N 89.66W
04/03/2025 Lafayette MS Emergency Mngr
Tree down blocking the Teckville boat ramp.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:35 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 45 min |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 51 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:41 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 49 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Hardeman | 43 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 3:23 AM CDT | Tornado Warning | MEG | Hardeman, Hardin, McNairy | 52 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 5:30 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 49 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Apr 3, 5:43 PM CDT | Special Weather Statement | MEG | McNairy | 32 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | MEG | Hardin | 10 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 38 min |
| Apr 2, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 66 min |
| Apr 2, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 25 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | MEG | DeSoto, Panola, Tate, Tunica | 42 min |
| Apr 3, 12:37 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 38 min |
| Apr 3, 12:47 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 43 min |
| Apr 3, 2:19 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 7 hr |
| Apr 3, 9:48 AM CDT | River Flood Warning | MEG | Quitman | 21 days |
| Apr 3, 3:28 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 6 hr |
| Apr 3, 3:44 PM CDT | Special Weather Statement | MEG | Benton | 31 min |
| Apr 3, 3:51 PM CDT | Special Weather Statement | MEG | Tate | 24 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 46 min |
| Apr 3, 4:33 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Marshall, Prentiss, Tippah, Tishomingo | 6 hr |
Nearby
Tornado Warnings in Mississippi, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.